Show simple item record

dc.creatorAqzzouz, Belmesnaoui
dc.creatorNouira, Redouane
dc.date.accessioned2019-07-03T16:35:29Z
dc.date.available2019-07-03T16:35:29Z
dc.date.created2007
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/73613
dc.descriptionWe prove an analogous of Banach Theorem for approximativelysurjective mappings on Schwartz b-spaces associated to Frechetspaces.
dc.formatapplication/pdf
dc.publisherBoletín de Matemáticas
dc.relationhttp://revistas.unal.edu.co/index.php/bolma/article/view/40460
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Boletín de Matemáticas
dc.relation.ispartofBoletín de Matemáticas
dc.relation.ispartofseriesBoletín de Matemáticas; Vol. 14, núm. 1 (2007); 64-67 Boletín de Matemáticas; Vol. 14, núm. 1 (2007); 64-67 2357-6529 0120-0380
dc.subjectApproximatively surjective mapping
dc.subjectSchwartz b-space.
dc.titleBanach theorem for approximatively surjective mappings
dc.typeinfo:eu-repo/semantics/article
dc.type.spaArtículo - Article
dc.type.hasversioninfo:eu-repo/semantics/publishedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.bibliographicCitationAqzzouz, Belmesnaoui and Nouira, Redouane (2007) Banach theorem for approximatively surjective mappings. Boletín de Matemáticas; Vol. 14, núm. 1 (2007); 64-67 Boletín de Matemáticas; Vol. 14, núm. 1 (2007); 64-67 2357-6529 0120-0380 .
dc.identifier.eprintshttp://bdigital.unal.edu.co/38089/


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record